DOI QR코드

DOI QR Code

GEODESIC SPHERES AND BALLS OF THE HEISENBERG GROUPS

  • Jang, Changrim (Department of Mathematics, University of Ulsan) ;
  • Park, Ji-Hye (Myung-Duk Girl's Middle School) ;
  • Park, Keun (Department of Mathematics, University of Ulsan)
  • Published : 2010.01.31

Abstract

Let ${\mathbb{H}}^{2n+1}$ be the (2n+1)-dimensional Heisenberg group equipped with a left-invariant metric. In this paper we study the Gaussian curvatures of the geodesic spheres and the volumes of geodesic balls in ${\mathbb{H}}^{2n+1}$.

Keywords

Heisenberg group;geodesic sphere;geodesic ball

References

  1. J. Berndt, F. Tricerri, and L. Vanhecke, Geometry of generalized Heisenberg groups and their Damak-Ricci harmonic extensions, Lecture Notes in Mathematics, Vol. 1598, (1995), 51–68.
  2. M. P. do Carmo, Riemannian Geometry, Birkhauser, Boston, 1992.
  3. P. Eberlein, Geometry of 2-step Nilpotent Lie groups with a left invariant metric, Ann. Scient. Ecole Normale Sup. 27 (1994), 611–660.
  4. S. Gallot, D. Hulin, and J. Lafontaine, Riemannian Geometry, Springer-Verlag, Berlin, 1990.
  5. C. Jang, J. Kim, Y. Kim, and K. Park, Conjugate points on the quaternionic Heisenberg group, J. Korean Math. Soc. 40 (2003), no. 1, 1–14. https://doi.org/10.4134/JKMS.2003.40.1.001
  6. C. Jang and K. Park, Conjugate points on 2-step nilpotent groups, Geom. Dedicata 79 (2000), 65–80. https://doi.org/10.1023/A:1005154817324
  7. A. Kaplan, Riemannian nilmanifolds attached to Clifford modules, Geom. Dedicata 11 (1981), 127–136.
  8. A. Kaplan, On the geometry of groups of Heisenberg type, Bull. London Math. Soc. 15 (1983), 35–42. https://doi.org/10.1112/blms/15.1.35
  9. R. Kim, On the geodesic spheres of the Heisenberg groups $H^3$, Dissertations, University of Ulsan, 2003.
  10. M. S. Raghunathan, Discrete Subgroups of Lie Groups, Springer-Verlag, 1972.
  11. G. Walschap, Cut and conjugate Loci in two-step nilpotent Lie groups, Jour. of Geometric Analysis 7 (1997), 343–355. https://doi.org/10.1007/BF02921727
  12. T. J. Wilmore, Riemannian Geometry, Oxford Univ. Press, 1993.

Cited by

  1. Height and Area Estimates for Constant Mean Curvature Graphs in $$\mathbb {E}(\kappa ,\tau )$$ E ( κ , τ ) -Spaces vol.27, pp.4, 2017, https://doi.org/10.1007/s12220-017-9810-7